Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Teaching College Mathematics by Question-and-Answer

Robert A. Bagnato
Educational Studies in Mathematics
Vol. 5, No. 2 (Jun., 1973), pp. 185-192
Published by: Springer
Stable URL: http://www.jstor.org/stable/3481960
Page Count: 8
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Teaching College Mathematics by Question-and-Answer
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[185]
    [185]
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192